# SDR IPXA3679741

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 42,562 hours, 12,957 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 189T000115
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C08, FOUND LIGHT CORROSION ON LT HORIZONTAL STABILIZER TIP FAIRING UPPER SURFACE AT HSBL 358.  REPAIRED IAW SRM 55-10-30-2R-1, TABLE II .
